# SDR CALA2025071706656

- Difficulty date: July 12, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 78,580 hours, 29,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN LIGHTS M1670 FAILS BATTERY CAPACITY CHECK.  REPLACED BATTERY PACK M1670 IAW B737 AMM 33-51-06-960-805. OPS CHECK GOOD.  BATTERY PACK FAILED FUNCTIONAL CHECK DURING D CHECK IN RFD.
